Bluelight

Thread: opiate rash?

Results 1 to 4 of 4
  1. Collapse Details
    opiate rash? 
    #1
    well it's not really a rash, but when i have a day of hard opiates (usually hydromorph or heroin,) the following day these white spots appear on my shoulder that look like my skin is actually peeling/dying/drying up. it's kinda gross. i'd imagine it has something to do with dehydration but i drink tons of water so idk what's up.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Greenlighter MorphFiend's Avatar
    Join Date
    Sep 2010
    Location
    Tyler Texas
    Posts
    19
    Honestly that just sounds like dry skin, I have had a similar problem in the past.

    However you can never be too safe, get it checked out by you Dr. at your next check-up or bring it up if it isn't present at the time.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Administrator Vaya's Avatar
    Join Date
    Aug 2003
    Location
    606-668 THz
    Posts
    5,225
    Yeah, that doesn't sound right man. By 'opiate rash' I thought you meant the red rash that appears around the injection site after a shot of good dope. I can't explain your listed symptoms in relation to opiates, though - and, what's more, I wouldn't trust anyone on the internet to make a diagnosis for you. That's certainly not what BL is here for... but if it *always* and *only* follows administration of opiates, you can correlate the two with a reasonable degree of certainty and do some research online using the keywords "opiate" (and/or "opioid") and "rash" or "skin/peeling" before deciding to pay for a doctor's visit.

    For what it's worth, I've never heard of this happening as a result of using opiates.

    ~ vaya
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Quote Originally Posted by Vaya View Post
    Yeah, that doesn't sound right man. By 'opiate rash' I thought you meant the red rash that appears around the injection site after a shot of good dope. I can't explain your listed symptoms in relation to opiates, though - and, what's more, I wouldn't trust anyone on the internet to make a diagnosis for you. That's certainly not what BL is here for... but if it *always* and *only* follows administration of opiates, you can correlate the two with a reasonable degree of certainty and do some research online using the keywords "opiate" (and/or "opioid") and "rash" or "skin/peeling" before deciding to pay for a doctor's visit.

    For what it's worth, I've never heard of this happening as a result of using opiates.

    ~ vaya
    I would follow this^^ advice.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •